# SDR FDEA201205071760

- Difficulty date: May 7, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INNER SKIN NEAR BOTTOM MISREPAIRED.  REPAIRED IAW SRM 52-30-01, FIG 1, DETAIL 1 AND 51-70-13 AND 51-40-02.   MAJOR REPAIR .
